# SDR SWAA2022020161724

- Difficulty date: January 16, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 57,729 hours, 38,472 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Out Of Position
- Location: Lh Hor Stab
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZ AFT SLIDE SEAL NOT INSTALLED CORRECTLY. ; / [01] REMOVED AND RE-INSTALLED LT HORIZ AFT SLIDE SEAL -- PANEL 333AB -- IAW AMM 27-41-11-400-801 STEP G (13) AND SOPM 20-50-11-910-801 TABLE 204. SCREW GUN I.D.ATS2271 S/N 1703316 CAL DATE 03/2022.; [02] VERIFIED REINSTALLATION OF LT HORIZ STAB AFT SLIDE SEAL PER AMM 27-41-11 AND SOPM 20-50-11
